# SDR GTIA9901233

- Difficulty date: December 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49777
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 25
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY FLOOR TRACK LIGHTING BETWEEN ROWS 25 NEEDS TO BE REPLACED.  REMOVED AND REPLACED FLOOR TRACK LIGHT SOCKET.  SYSTEM OPS CHECKS GOOD IAW MM 33-50-00.  (M)
